# SDR COMA2010072850158

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 32,686 hours, 29,102 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611230
- Condition: Cracked
- Location: Fuselage
- Part time: 32,686 hours, 29,102 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 621.00 (FWD SIDE OF REAR PRESS BULKHEAD) THERE IS A CRACK ON THE WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING.  REPAIRED IAW REO 601R-53-61-1230.
